# SDR CAL950334

- Difficulty date: April 20, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16301
- Make and model: Boeing 7373T0
- Aircraft serial: 23352
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Fitting
- Condition: Cracked
- Location: H Stab Sta 1121
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DHM - FITTING CRACKED ON HORIZONTAL STABILIZER CENTER SECTION, STATION 1121 BL 12R AFT END OF FITTING CRACKED .25 INCH.  REMANUFACTURE NEW FITTING PER SRM 55-10-3.  (W)
